Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 298, Number 2

All articles in this issue are freely accessible.

A global theory of internal solitary waves in two-fluid systems
C. J. Amick and R. E. L. Turner.
Trans. Amer. Math. Soc. 298 (1986), 431-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860375
Hypoelliptic convolution equations in the space $\scr K’_{e}$
Dae Hyeon Pahk.
Trans. Amer. Math. Soc. 298 (1986), 485-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860376
Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees
C. J. Ash.
Trans. Amer. Math. Soc. 298 (1986), 497-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860377
Explosion problems for symmetric diffusion processes
Kanji Ichihara.
Trans. Amer. Math. Soc. 298 (1986), 515-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860378
Vector bundles on complex projective spaces and systems of partial differential equations. I
Peter F. Stiller.
Trans. Amer. Math. Soc. 298 (1986), 537-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860379
The Euler characteristic as an obstruction to compact Lie group actions
Volker Hauschild.
Trans. Amer. Math. Soc. 298 (1986), 549-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860380
Around Effros’ theorem
J. J. Charatonik and T. Maćkowiak.
Trans. Amer. Math. Soc. 298 (1986), 579-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860381
Invariants of the Lusternik-Schnirelmann type and the topology of critical sets
Mónica Clapp and Dieter Puppe.
Trans. Amer. Math. Soc. 298 (1986), 603-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860382
A characterization and another construction of Janko’s group $J_{3}$
Richard Weiss.
Trans. Amer. Math. Soc. 298 (1986), 621-633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860383
The Pontryagin maximum principle from dynamic programming and viscosity solutions to first-order partial differential equations
Emmanuel Nicholas Barron and Robert Jensen.
Trans. Amer. Math. Soc. 298 (1986), 635-641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860384
On the zeros of successive derivatives of even Laguerre-Pólya functions
Li-Chien Shen.
Trans. Amer. Math. Soc. 298 (1986), 643-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860385
On maximal functions and Poisson-Szegő integrals
Juan Sueiro.
Trans. Amer. Math. Soc. 298 (1986), 653-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860386
Crossed products and inner actions of Hopf algebras
Robert J. Blattner, Miriam Cohen and Susan Montgomery.
Trans. Amer. Math. Soc. 298 (1986), 671-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860387
Construction of high-dimensional knot groups from classical knot groups
Magnhild Lien.
Trans. Amer. Math. Soc. 298 (1986), 713-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860388
Doubly sliced knots which are not the double of a disk
L. Smolinsky.
Trans. Amer. Math. Soc. 298 (1986), 723-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860389
Singularly perturbed quadratically nonlinear Dirichlet problems
Albert J. DeSanti.
Trans. Amer. Math. Soc. 298 (1986), 733-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860390
Diffuse sequences and perfect $C^{∗}$-algebras
Charles A. Akemann, Joel Anderson and Gert K. Pedersen.
Trans. Amer. Math. Soc. 298 (1986), 747-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860391
Tameness and local normal bases for objects of finite Hopf algebras
Lindsay N. Childs and Susan Hurley.
Trans. Amer. Math. Soc. 298 (1986), 763-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860392
Minimal submanifolds of a sphere with bounded second fundamental form
Hillel Gauchman.
Trans. Amer. Math. Soc. 298 (1986), 779-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860393
On the Hausdorff dimension of some graphs
R. Daniel Mauldin and S. C. Williams.
Trans. Amer. Math. Soc. 298 (1986), 793-803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 860394